Linear neutral partial differential equations: A semigroup approach.

Nagel, Rainer; Nguyen Thieu Huy

International Journal of Mathematics and Mathematical Sciences (2003)

  • Volume: 2003, Issue: 23, page 1433-1445
  • ISSN: 0161-1712

How to cite

top

Nagel, Rainer, and Nguyen Thieu Huy. "Linear neutral partial differential equations: A semigroup approach.." International Journal of Mathematics and Mathematical Sciences 2003.23 (2003): 1433-1445. <http://eudml.org/doc/50357>.

@article{Nagel2003,
author = {Nagel, Rainer, Nguyen Thieu Huy},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {linear neutral PDEs; difference operator; delay operator; semigroup},
language = {eng},
number = {23},
pages = {1433-1445},
publisher = {Hindawi Publishing Corporation, New York},
title = {Linear neutral partial differential equations: A semigroup approach.},
url = {http://eudml.org/doc/50357},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Nagel, Rainer
AU - Nguyen Thieu Huy
TI - Linear neutral partial differential equations: A semigroup approach.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 23
SP - 1433
EP - 1445
LA - eng
KW - linear neutral PDEs; difference operator; delay operator; semigroup
UR - http://eudml.org/doc/50357
ER -

NotesEmbed ?

top

You must be logged in to post comments.